# SDR DALA2024122712033

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE FROM STA Y=157 TO STA Y=200 BTW -X=61.5 TO -X=66 INNER STRUCTURE OF SERVICE DOOR JAMB AT CPAX. SUMMARY OF NRC 00506: CORROSION LEVEL 2. CORROSION ON CUSP ANGLE FROM STA Y=157 TO STA Y=200 BTW -X=61.5 TO -X=66 INNER STRUCTURE OF SERVICE DOOR JAMB WAS REPAIRED PER ER/A 622312-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND 621922-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-621922 ADDED FOR AC 9548. (LP #0727220)
